Alert archive / Utah / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 22, NWS Salt Lake City, UT

August 21, 2018Tooele County, Utah County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 21, 2018, 6:29 PM MDT for Tooele County, Utah County, Utah. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 21, 2018, 6:29 PM MDT (00:29 UTC)
Expired
Aug 21, 2018, 7:00 PM MDT
In force
31 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Tooele County, UT, Utah County, UT

The radar

The Salt Lake City radar (KMTX), 127 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 0.5 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2018-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2018-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
434 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
2670 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

644 
WUUS55 KSLC 220029
SVRSLC
UTC045-049-220100-
/O.NEW.KSLC.SV.W.0022.180822T0029Z-180822T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
629 PM MDT TUE AUG 21 2018

The National Weather Service in Salt Lake City has issued a

* Severe Thunderstorm Warning for...
  West central Utah County in northern Utah...
  Southeastern Tooele County in northern Utah...

* Until 700 PM MDT

* At 629 PM MDT, a severe thunderstorm was located near Vernon, or 22
  miles southeast of Dugway, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Vernon, Lofgreen and Faust. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4031 11227 4021 11215 4017 11215 4013 11217
      4010 11215 4006 11218 4004 11217 3991 11243
      4003 11259
TIME...MOT...LOC 0029Z 228DEG 24KT 4002 11244 

HAIL...1.00IN
WIND...60MPH
 
$$

NC
1 follow-up statement
467 
WWUS55 KSLC 220047
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
647 PM MDT TUE AUG 21 2018

UTC045-049-220100-
/O.CON.KSLC.SV.W.0022.000000T0000Z-180822T0100Z/
Utah UT-Tooele UT-
647 PM MDT TUE AUG 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR WEST CENTRAL UTAH AND SOUTHEASTERN TOOELE COUNTIES...

At 647 PM MDT, a severe thunderstorm was located near Vernon, or 24
miles southeast of Dugway, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Vernon and Faust. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4031 11227 4021 11215 4017 11215 4013 11217
      4010 11215 4006 11218 4005 11219 4002 11238
      4009 11252
TIME...MOT...LOC 0047Z 228DEG 24KT 4010 11232 

HAIL...1.00IN
WIND...60MPH
 
$$

NC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 4:04 PM MDT, 2 hours 25 minutes earlier.

Area forecast discussion, Aug 21, 4:04 PM MDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
404 PM MDT Tue Aug 21 2018

.SYNOPSIS...Showers and thunderstorms will continue in monsoonal
moisture tonight and tomorrow, bringing some locally heavy
rainfall, especially over central and southern Utah. High
pressure will bring a drying and warming trend beginning Thursday.

&&

.SHORT TERM (Through 12Z Friday)...The forecast area is under a
moist and unstable southwest flow aloft this afternoon in between
the ridge centered over Texas and New Mexico and the trough over
Nevada and Idaho. This flow has drawn monsoonal moisture
northward, with PWs in excess of 1.2 inch over far southern Utah
and in the 0.8 to 1.0 inch range over northern Utah. The position
of the trough and associated jet is providing favorable dynamics
across the area, with good shear and ample CAPE.

Quite a few showers with embedded thunderstorms have developed
today, focused over central and southern Utah. Several of these
storms have produced heavy rain that caused flash flooding in
addition to some hail and strong winds. Storms will continue into
the evening, with some persisting into the overnight hours.
The moist airmass remains in place tomorrow, and dynamics good
with the trough grazing northern Utah tomorrow afternoon, so
another active day should be on tap. Am concerned about storms
being inhibited somewhat if thicker cloud cover develops overnight
over central and southern Utah, so will hold off on issuing a
Flash Flood Watch at this time, but if conditions are clearer than
anticipated tomorrow morning, a day similar to today would be
possible for central and southern Utah.

As the trough exits the area tomorrow evening, high pressure will
move in behind it, ushering in a drier, warmer, and more stable
airmass through the end of the workweek.

.LONG TERM (After 12Z Friday)...Westerly flow aloft firmly in place,
will allow the drying trend to continue into the weekend. There may
be a lingering shower or stray thunderstorm over southern Utah's
higher terrain Friday afternoon, but any precip will be isolated.

As we move through the weekend, an upper level trough will advance
from the PacNW into southern Idaho by Sunday night. This will
coincide with an approaching 50-70 kt jet max from SoCal ahead of
the trough, supporting the development of a weak cool front over
western Utah Sunday night. The deepening of the trough combined with
the weak surface feature will allow for dry weather to continue
early next week with cooler temps Monday & Tuesday.

With that being said...if the upper level trough deepens further
south into Utah...the PoPs will have to be increased for northern
Utah while cooler temps can also be expected due to a stronger
frontal passage. This feature will have to be monitored through the
week.

&&

.AVIATION...Predominant northwest winds are expected at KSLC into
the early evening before switching back to the south around 02Z.
However, there is a 40% chance winds switch back to the south before
02Z. There is also a 20% chance of a shower or thunderstorm
impacting the terminal during the 00-06Z timeframe.

&&

.FIRE WEATHER...In an unstable and very moist airmass, numerous
showers with embedded thunderstorms have developed over primarily
central and southern Utah, with many of these storms producing
wetting rains. These storms will continue into the evening and
overnight hours. The threat of convection will remains high
through tomorrow. High pressure will move in beginning Thursday,
ushering in a drying and warming trend for the end of the work
week.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flash Flood Watch until 10 PM MDT this evening for UTZ010-012-
     013-020-021-517-518.

WY...None.
&&

SHORT TERM/FIRE WEATHER...Traphagan
LONG TERM...Bonnette
AVIATION...Seaman

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Aug 21, 3:58 AM MDT, 14 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
358 AM MDT Tue Aug 21 2018

UTZ001>016-019>021-517-518-WYZ021-221300-
Cache Valley/Utah Portion-Northern Wasatch Front-
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Castle Country-San Rafael Swell-
Sanpete/Sevier Valleys-West Central Utah-Southwest Utah-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-Southwest Wyoming-
358 AM MDT Tue Aug 21 2018

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...Today and Tonight

Widespread showers and thunderstorms will bring a risk of flash
flooding near burn scars, slick rock, slot canyons and normally
dry washes.

Smoke will continue to affect northern Utah.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Moisture remains in place Wednesday which may lead to another
round of heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

In the hours before

Special weather statement, Aug 21, 1:58 PM MDT, 4 hours 31 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
158 PM MDT TUE AUG 21 2018

UTZ020-021-212045-
Glen Canyon Recreation Area/Lake Powell UT-South Central Utah UT-
158 PM MDT TUE AUG 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GARFIELD...
SOUTHWESTERN SAN JUAN AND EASTERN KANE COUNTIES UNTIL 245 PM MDT...

At 157 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 26 miles northeast of Wahweep, or 31 miles
northeast of Page...moving east at 55 mph.

Half inch hail and wind gusts of 40 to 55 mph will be possible.

Locations impacted include...
Halls Crossing, Bullfrog, Glen Canyon National Recreation Area,
Dangling Rope Marina and Lake Powell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near Lake Powell, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3708 11163 3765 11128 3748 11055 3745 11056
      3744 11062 3738 11063 3738 11069 3731 11069
      3730 11065 3726 11064 3725 11061 3708 11068
      3707 11081 3700 11091 3699 11121 3700 11131
TIME...MOT...LOC 1957Z 283DEG 49KT 3732 11123

NC
Special weather statement, Aug 21, 2:00 PM MDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
200 PM MDT TUE AUG 21 2018

UTZ014-015-517-212045-
Sanpete/Sevier Valleys UT-Central and Southwest Mountains UT-
West Central Utah UT-
200 PM MDT TUE AUG 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MILLARD AND NORTH
CENTRAL SEVIER COUNTIES UNTIL 245 PM MDT...

At 159 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Meadow, or 9 miles southwest of Fillmore...
moving northeast at 35 mph.

Winds in excess of 40 mph and heavy rain over I-15 between mile
posts 150-170 will be possible.

Locations impacted include...
Fillmore, Kanosh, Meadow, Holden, Hatton and Flowell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3877 11251 3898 11260 3917 11214 3892 11198
TIME...MOT...LOC 1959Z 243DEG 32KT 3889 11248

DSB/NC
Local storm report, Aug 21, 3:05 PM MDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
305 PM MDT TUE AUG 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      1 NNE ZION NP           37.27N 112.94W
08/21/2018                   WASHINGTON         UT   PARK/FOREST SRVC

            FLASH FLOOD REPORTED AT ECHO CANYON.

1200 PM     FLASH FLOOD      12 NW ORANGEVILLE       39.36N 111.22W
08/21/2018                   EMERY              UT   LAW ENFORCEMENT

            FLASH FLOOD REPORTED ON THE TRAIL MOUNTAIN BURN SCAR.

&&

MT
Special weather statement, Aug 21, 5:11 PM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
511 PM MDT TUE AUG 21 2018

UTZ014-015-517-220000-
Sanpete/Sevier Valleys UT-Central and Southwest Mountains UT-
West Central Utah UT-
511 PM MDT TUE AUG 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MILLARD AND EAST CENTRAL
JUAB COUNTIES UNTIL 600 PM MDT...

At 510 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 19 miles north of Delta...moving east at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Leamington, Lynndyl, Little Sahara State Park and Jericho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

LAT...LON 3951 11250 3968 11255 3979 11217 3953 11209
TIME...MOT...LOC 2310Z 257DEG 17KT 3962 11244

NC
Special weather statement, Aug 21, 6:06 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
606 PM MDT TUE AUG 21 2018

UTZ004-008-220030-
Wasatch Mountains South of I-80 UT-Southern Wasatch Front UT-
606 PM MDT TUE AUG 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASATCH AND NORTHWESTERN
UTAH COUNTIES UNTIL 630 PM MDT...

At 606 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm over Utah Lake near Vineyard, or near
Provo...moving northeast at 35 mph.

Penny size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Provo, Orem, Lehi, Spanish Fork, Pleasant Grove, Springville,
American Fork, Lindon, Vineyard, Palmyra, Lake Shore, Benjamin,
Saratoga Springs, Highland, Cedar Hills, Mt Timpanogos and Sundance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4008 11170 4016 11194 4044 11185 4036 11151
TIME...MOT...LOC 0006Z 198DEG 29KT 4023 11178

NC
Special weather statement, Aug 21, 6:22 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
622 PM MDT TUE AUG 21 2018

UTZ003>005-015-220100-
Great Salt Lake Desert and Mountains UT-Southern Wasatch Front UT-
West Central Utah UT-Salt Lake and Tooele Valleys UT-
622 PM MDT TUE AUG 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JUAB...WEST CENTRAL
UTAH AND SOUTHEASTERN TOOELE COUNTIES UNTIL 700 PM MDT...

At 621 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Vernon, or 22 miles southeast of Dugway...
moving northeast at 30 mph.

Nickel size hail and wind gusts of 40 to 55 mph will be possible.

Locations impacted include...
Vernon, Lofgreen and Faust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3988 11248 4002 11268 4029 11225 4010 11202
TIME...MOT...LOC 0021Z 228DEG 27KT 4000 11249

NC

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 6:06 PM MDTSpecial Weather StatementSLCUtah24 min
Aug 21, 6:22 PM MDTSpecial Weather StatementSLC38 min
Aug 21, 6:58 PM MDTSevere Thunderstorm WarningSLCTooele, Utah32 min
Aug 21, 7:28 PM MDTSpecial Weather StatementSLCSalt Lake47 min
Aug 22, 2:46 AM MDTFlash Flood WarningSLCKane, Washington4 hr
Aug 22, 3:09 AM MDTAreal Flood AdvisorySLCWashington3 hr
Aug 22, 3:33 AM MDTFlash Flood WatchSLC18 hr
Aug 22, 6:29 AM MDTSpecial Weather StatementSLCBox Elder46 min
Aug 22, 7:16 AM MDTSpecial Weather StatementSLCBox Elder29 min
Aug 22, 7:32 AM MDTSpecial Weather StatementSLCBox Elder43 min
Aug 22, 8:09 AM MDTSpecial Weather StatementSLCBox Elder51 min
Aug 22, 8:16 AM MDTSevere Thunderstorm WarningSLCBox Elder, Cache29 min
Aug 22, 8:17 AM MDTSevere Thunderstorm WarningSLCBox Elder43 min
Aug 22, 8:42 AM MDTSpecial Weather StatementSLCCache33 min
Aug 22, 8:52 AM MDTSevere Thunderstorm WarningSLCBox Elder38 min
Aug 22, 9:28 AM MDTSevere Thunderstorm WarningSLCBox Elder, Cache32 min
Aug 22, 9:59 AM MDTSpecial Weather StatementSLCCache46 min
Aug 22, 10:21 AM MDTAreal Flood WarningSLCWashington6 hr
Aug 22, 10:43 AM MDTSpecial Weather StatementSLCRich47 min
Aug 22, 12:43 PM MDTSpecial Weather StatementSLCDavis47 min
Aug 22, 12:59 PM MDTSpecial Weather StatementSLCDavis46 min
Aug 22, 1:16 PM MDTSpecial Weather StatementSLCJuab44 min
Aug 22, 1:24 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan36 min
Aug 22, 1:25 PM MDTSpecial Weather StatementSLCWasatch50 min
Aug 22, 1:26 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele34 min
Aug 22, 1:46 PM MDTSevere Thunderstorm WarningSLCUtah, Wasatch44 min
Aug 22, 1:58 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan15 min
Aug 22, 1:58 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah47 min
Aug 22, 2:02 PM MDTSpecial Weather StatementSLCUtah28 min
Aug 22, 2:05 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Tooele25 min
Aug 22, 2:09 PM MDTSpecial Weather StatementSLCMorgan51 min
Aug 22, 2:22 PM MDTSevere Thunderstorm WarningSLCMorgan, Summit23 min
Aug 22, 2:23 PM MDTSpecial Weather StatementSLCUtah37 min
Aug 22, 2:28 PM MDTSevere Thunderstorm WarningSLCDavis, Weber32 min
Aug 22, 2:36 PM MDTSpecial Weather StatementSLCUtah24 min
Aug 22, 2:46 PM MDTSpecial Weather StatementSLCSummit44 min
Aug 22, 2:48 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah42 min
Aug 22, 2:52 PM MDTSpecial Weather StatementSLCMorgan38 min
Aug 22, 2:57 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Weber33 min
Aug 22, 3:06 PM MDTSpecial Weather StatementSLCSalt Lake39 min
Aug 22, 3:22 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Salt Lake23 min
Aug 22, 3:28 PM MDTSpecial Weather StatementSLCMorgan47 min
Aug 22, 3:29 PM MDTFlash Flood WarningSLCSalt Lake91 min
Aug 22, 3:36 PM MDTSpecial Weather StatementSLCUtah, Wasatch24 min
Aug 22, 3:40 PM MDTSevere Thunderstorm WarningSLCMorgan, Rich, Summit35 min
Aug 22, 3:44 PM MDTSpecial Weather StatementSLCMorgan46 min
Aug 22, 3:52 PM MDTSpecial Weather StatementSLCSalt Lake38 min
Aug 22, 3:53 PM MDTSpecial Weather StatementSLCDuchesne37 min
Aug 22, 3:58 PM MDTSpecial Weather StatementSLCDuchesne32 min
Aug 22, 4:08 PM MDTSevere Thunderstorm WarningSLCMorgan, Weber37 min
Aug 22, 4:15 PM MDTSevere Thunderstorm WarningSLCTooele30 min
Aug 22, 4:24 PM MDTSpecial Weather StatementSLCSalt Lake51 min
Aug 22, 4:34 PM MDTSpecial Weather StatementSLCDuchesne26 min
Aug 22, 4:37 PM MDTAreal Flood AdvisorySLCDavis, Morgan, Salt Lake83 min
Aug 22, 4:42 PM MDTSpecial Weather StatementSLCSalt Lake48 min
Aug 22, 4:58 PM MDTSpecial Weather StatementSLCDuchesne32 min
Aug 22, 5:04 PM MDTSpecial Weather StatementSLCMorgan41 min
Aug 22, 5:05 PM MDTSevere Thunderstorm WarningSLCDuchesne25 min
Aug 22, 5:18 PM MDTAreal Flood AdvisorySLCSalt Lake87 min
Aug 22, 5:19 PM MDTSpecial Weather StatementSLCSalt Lake41 min
Aug 22, 5:58 PM MDTFlash Flood WarningSLCSalt Lake5 min

Nearby

Severe Thunderstorm Warnings in Utah, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.